Lupulescu, V. and Younus, A. (2011) Controllability and observability for a class of time-varying impulsive systems on time scales. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (95). pp. 1-30. ISSN 1417-3875
|
Text
p814.pdf Download (203kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p814.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:34 |
Last Modified: | 21 Mar 2015 10:34 |
URI: | http://real.mtak.hu/id/eprint/23260 |
Actions (login required)
![]() |
Edit Item |